# SDR RAIA201701020001

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 37,518 hours, 22,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR EMEREGNCY LIGHT INOPERATIVE.   R & R NR 1 EMERGENCY POWER SUPPPLY, OPS CHECKED GOOD.
